Psychological or physical?

Discussion in 'General Sex Discussion' started by essjaybee, Oct 29, 2006.

Thread Status:
Not open for further replies.
  1. essjaybee

    essjaybee New Member

    Joined:
    Oct 29, 2006
    Messages:
    3
    Likes Received:
    0
    Gender:
    Female
    Location:
    Australia
    Hey everyone.

    I'm having so much trouble trying to work out what's going on with my body/mind at the moment.

    I don't enjoy sex, or oral or being fingered. I never masturbate either and on the rare occasion that I try and give it ago it just doesn't feel that good. I've tried every pretty much every method under the sun but I'm never successful.

    I get jealous of my friends bragging about what great, mind blowing, nerve shattering orgasmic sex they've had and I can't seem to have it.

    I like fooling around, I enjoy kissing, cuddling, stroking, fondelling etc but when it comes to intercourse or oral it's like it's numb down there! I always end up faking it cause otherwise I'd be silent without expression and I feel bad. I've experimented with different positions and techniques but nothing does it for me.

    I've tried not focusing on the orgasm part, tried thinking erotic things etc but nothing works.

    I have managed to orgasm before but that was years ago.

    I just want to be able to enjoy sex! It's really frustrating and upsetting.

    I went to the doctor and he basically said it's psychological. So I've decided to go back and see my old psychologist this week.

    I'm on the pill and anti-depressants. Is it possible that these medications would have an affect on my labido? Also, are there any drugs you can get (like a female version of viagra or something) that would help?

    I don't want to be like this forever :(
     
  2. AnonymousOne

    Gold Member

    Joined:
    Jan 27, 2006
    Messages:
    5,845
    Likes Received:
    0
    Gender:
    Male
    YESSSS!!!

    In fact anti-depressents are a major killer of sex drives in both sexes. The pill shouldn't matter as much, but the anti-depressents could very likely be part of it. Talk to your doc about it... communication is key to agood sex life.

    I wish you the best.
     
  3. Bluesy

    Gold Member

    Joined:
    Aug 18, 2006
    Messages:
    3,779
    Likes Received:
    14
    Gender:
    Female
    Not only do certain antidepressants have the potential to kill libido, they can "numb" you down there, too. I can't use SSRIs or SNRIs, basically anything with an "S" in it, because I lose sensitivity in my genitals by at least half. Masturbation is completely worthless because I get nothing out of it, except extreme frustration. For some people this side-effect can be counteracted with a small dose of Wellbutrin; you'd have to ask your doctor.

    The pill can lower libido, but they all react differently with individual body chemistry, so a different type might be better for you (if that's the cause).

    I would check out the possible physical causes first. I also wish you the best...this is such an aggravating side-effect to have to deal with :( And a lot of docs don't take it seriously. They think loss of libido or numb genitals is acceptable. Ha! Let them have to suffer through it and I'll bet they'd change their tune real quick. Let us know how things work out.
     
  4. Joe

    Joe
    Gold Member

    Joined:
    Oct 6, 2005
    Messages:
    1,681
    Likes Received:
    7
    Gender:
    Male
    Location:
    Rocky Mountains
    Just to echo in with the others, it's also my understanding that both "the pill" and, even more so, certain anti-depressants have that effect. Discuss your medications with your doctor. It's likely that a different anti-depressant and/or different birth control pill will make a difference. Good luck!
     
  5. essjaybee

    essjaybee New Member

    Joined:
    Oct 29, 2006
    Messages:
    3
    Likes Received:
    0
    Gender:
    Female
    Location:
    Australia
    Thankyou so much everyone! I'll be talking to my doctor about it again this week.
     
  6. yorkiesmurf

    yorkiesmurf New Member

    Joined:
    Aug 27, 2006
    Messages:
    450
    Likes Received:
    4
    Gender:
    Male
    Location:
    United Kingdom
    To begin I do not see the need to see a therapist over this and from the sounds of it your are rushing yourself. Your friends may claim to have had mind blowing orgasms but the truth of the matter is that they are probably hyping their claims. Sex at your age is very awkward and clumsy. It is a time of exploration and gaining confidence. So I would not take them at face value and my guess is that they are in a similar situation like yourself. However they are not willing to admit it. My recommendation is to take your time, don't rush, don't worry, and just be yourself. If you do you will find it will happen naturally.
     
Thread Status:
Not open for further replies.